Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Trying to conceive. Irregular periods. What to do?

Hi Doctor, I have ben having irregular menstrual circle and was prescribed yasmin pills that helps me to have normal menstrual circle but the pill also works as birth control pills. Now I stopped taking the pills because I want a baby with my partner but for two months now I haven't seen my period and I can't ovulate, at first I thought I was pregnant until I did series of test's that shows i'm not pregnant. Please I need advise because I have visited my doctor and he prescribed folic acid for me and it's not helping me because he don't know why I have irregular menstrual cirlce that comes sometimes once in two months or once in three months.. I need help!
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
It is normal not have periods for 2-3 months after stopping taking birth control pills. This is post pill amenorrhea. You need to wait for a few months for your periods to get regularized.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor